MENU

You are here

Publications

Export 1186 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
. KAM theory for the Hamiltonian derivative wave equation. Ann. Sci. Éc. Norm. Supér. 2013 ;4:301-373.
A
Abdellaoui G. Topology of moduli spaces of framed sheaves. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7152
Abdellaoui G. Topology of moduli spaces of framed sheaves. 2013 .
Abels H, Mora MG, Mueller S. Large Time Existence for Thin Vibrating Plates. Communication in Partial Differential Equations 36 (2011) 2062-2102 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3755
Abels H, Mora MG, Müller S. The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity. Calculus of Variations and Partial Differential Equations 41 (2011) 241-259 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3835
Abenda S. Analysis of Singularity Structures for Quasi-Integrable Hamiltonian Systems. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5685
Abenda S, Grava T. Reciprocal transformations and flat metrics on Hurwitz spaces. J. Phys. A 40 (2007) 10769-10790 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2210
Abenda S, Grava T. Modulation of the Camassa-Holm equation and reciprocal transformations. Ann. Inst. Fourier (Grenoble) 55 (2005) 1803-1834 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2305
Abenda S, Grava T, Klein C. Numerical Solution of the Small Dispersion Limit of the Camassa-Holm and Whitham Equations and Multiscale Expansions.; 2010. Available from: http://hdl.handle.net/1963/3840
Abramovich D, Cadman C, Fantechi B, Wise J. Expanded degenerations and pairs. Communications in Algebra. Volume 41, Issue 6, May 2013, Pages 2346-2386 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7383
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Adams J, Conti S, DeSimone A, Dolzmann G. Relaxation of some transversally isotropic energies and applications to smectic A elastomers. Math. Models Methods Appl. Sci. 18 (2008) 1-20 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1912
Agostini A, Amelino-Camelia G, Arzano M, D\'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Agostiniani V, DeSimone A. Gamma-convergence of energies for nematic elastomers in the small strain limit. Continuum. Mech. Therm. 23 (2011) 257 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4141
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire 29 (2012) 715-735 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4267
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics 47 nr. 2 (2012) 402-412. 2012 .
Agrachev A, Caponigro M. Dynamics control by a time-varying feedback. Journal of Dynamical and Control Systems. Volume 16, Issue 2, April 2010, Pages :149-162 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6461
Agrachev A, Boscain U, Sigalotti M, Ghezzi R, Charlot G. Two-dimensional almost-Riemannian structures with tangency points. [Internet]. 2009 . Available from: http://hdl.handle.net/1963/6463
Agrachev A, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Agrachev A, Gentile A, Lerario A. Geodesics and admissible-path spaces in Carnot Groups. SISSA; 2013. Available from: http://hdl.handle.net/1963/7228
Agrachev A. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070
Agrachev A. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
Agrachev A, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Agrachev A, Lee PW. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508

Pages

Modify or remove your filters and try again.

Sign in